# SDR DXTA2018052100157

- Difficulty date: May 21, 2018
- Submitted: May 21, 2018
- Operation: General aviation
- Aircraft: N382QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800245
- Aircraft time: 9,199 hours, 6,030 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 69120313
- Condition: Corroded
- Location: Tailcone
- Part time: 9,199 hours, 6,030 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE SKIN CORRODED.
